# SDR DALA2025122909481

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 78,126 hours, 25,868 cycles
- Engine: Pwa PW2037
- Engine time: 92,740 hours, 26,955 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/IFSD/DE - AIRCRAFT RETURNED TO DTW DUE TO RIGHT ENGINE IFSD DUE TO ZERO OIL PRESSURE AND OIL QUANTITY.   RIGHT ENGINE OPERATED ABOVE IDLE POWER WITH ZERO OIL PRESSURE AND OIL QUANTITY, REMOVED AND REPLACED ENGINE.
